# SDR IPXA2024081827017

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 66,836 hours, 22,752 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL DEPRESSOR UPPER AFTER WITH DAMAGE, DENT, SCRATCH AND HOLE SREO-8088-REQ001 ((APPX A) INTERIM REPAIR: B767: CARGO DOOR SEAL DEPRESSORS AND ADJACENT FORMED ANGLES - REPAIR OF IMPACT DAMAGE (SREO) OPEN
